# SDR SWIA201743622

- Difficulty date: July 25, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 38,686 hours, 32,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R35011S0101
- Condition: Damaged
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ANGLE AT BS 574 DAMAGED. REMOVED, AND REPLACED THE ANGLE IAW SNIEO AND SRM.
